Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Smoked. Pain, aching in lower stomach. Is there anything i can do?

Hi. Last Friday I tried crystal meth for the first time with a friend of mine. At the beginning of the night I just snorted a tiny bit because I was a little afraid, around 4 in the morning she was smoking it and I took 2 hits. I never slept. Saturday I had horrible chest pains and increased heart rate and feeling of panic and worry and no appetite . Sunday early in the AM I couldn t take it anymore and I went to the ER. Doctor did ekg , blood work and urine test, and x-ray of chest. I told him what happened and he said I should just wait for it to wear off. But today now Im feeling really horrible pain and aching in my lower stomach. I already have a $3,500 bill to pay at the hospital now and they didnt even really do anything for me but Im just afraid that something bad will happen. Is this just a side effect? Is there anything I can do?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

If you tried crystal meth for the first time and went on a high due to the substance, your description of the reaction to trying meth are in accordance to the effects of the drug. I would discourage you from using crystal meth in the future, ever. It is a substance of abuse and you could end up being physiologically and psychologically dependent on it. I also do not think anything bad will happen to you if you stop using crystal meth. So please do not be worried about the residual symptoms as they will go away in time. Do not medicate yourself with any other drug. Drink plenty of water and distract yourself from even thinking about the substance.

I hope this helps. Take care and have a lovely day!
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor